MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H35; SURGICAL LASER

QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H35; SURGICAL LASER
Model Number EMP-H35
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated that the laser doesn't recognize optical fibers but, after device testing, the complaint was not confirmed and the laser worked properly.As the lithotripsy procedure lasted about three hours, it is possible that two fibers expired maximum deliverable energy has been reached.No adverse effects to patient/operator were reported.

Brand Name
OLYMPUS EMPOWER H35
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key14166133
Report Number3004378299-2022-00078
Device Sequence Number5812801
Product Code GEX
UDI-Device Identifier08059173390038
UDI-Public08059173390038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-H35
Device Catalogue NumberPVMS00052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown